# SDR CA190604026

- Difficulty date: June 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 60,430 hours
- Engine: Allsn 501D13D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4215AF1892
- Condition: Damaged
- Location: Tail Pipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) #1 ENGINE ZONE 1 FIRE INDICATION SHORTLY AFTER TAKEOFF. FIRE INDICATION CEASED FOLLOWING REDUCTION IN POWER. LOAD ABORTED AND #1 ENGINE EMERGENCY HANDLE ACTIVATED. #1 ENGINE TAILPIPE CLAMP P/N 4215AF18.92 FOUND BROKEN, CAUSING TAILPIPE SEPARATION. #1 ENGINE TAILPIPE CLAMP REPLACED. #1 ENGINE ZONE 1 FIRE INDICATION LOOP INSPECTED AND FUNCTION CHECKED, NO FURTHER DEFECTS NOTED. (TC# 20190604026)
